# SDR CALA0000173

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Condition: Cracked
- Location: Bs 207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 1.5 INCH CRACKS IN MAIN CABIN DOOR JAMB BOX GUSSET AT STA 207, LONGERONS 11L AND 15L.  REPAIRS WERE INSTALLED AT EACH LOCATION IAW ECRA 5310-03985 AND ECRA 5310-03986.
